On digit expansions with respect to linear recurrences

Attila Pethö*, Robert R.F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


An explicit formula for the mean value of the sum-of-digits function with respect to linear recurring sequences is established. Thus a recent paper of J. Coquet and P. Van Den Bosch on the Fibonacci number system is extended to the general case.

Original languageEnglish
Pages (from-to)243-256
Number of pages14
JournalJournal of Number Theory
Issue number2
Publication statusPublished - Oct 1989
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On digit expansions with respect to linear recurrences'. Together they form a unique fingerprint.

Cite this